MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE REPAIR; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE REPAIR; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE REPAIR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05th mar 2026, it was reported by an arthrex employee via email that ar-8911ds mini tightrope repair batch 34065 snapped when deploying.This was detected on the same day during procedure.

Brand Name
MINI TIGHTROPE REPAIR
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24686660
Report Number1220246-2026-01628
Device Sequence Number18636153
Product Code HTN
UDI-Device Identifier00888867048805
UDI-Public(01)00888867048805(11)250801(17)300731(10)34065
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K133275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE REPAIR
Device Catalogue NumberAR-8911DS
Device Lot Number34065
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown